MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH
Model Number 45032
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated, as no event date was reported.
 
Event or Problem Description
It was reported that there was a hole in the catheter.An angiojet solent proxi catheter was selected for use.During procedure while inside the patient, a hole in the catheter was observed.The procedure was completed successfully and there were no patient complications reported.
 
Event or Problem Description
It was reported that there was a hole in the catheter.An angiojet solent proxi catheter was selected for use.During procedure while inside the patient, a hole in the catheter was observed.The procedure was completed successfully and there were no patient complications reported.It was further reported that the hole was leaking blood and fluid.Device evaluated by mfr: the pump, spike line, effluent/supply line, shaft and tip were microscopically and visually inspected.There were numerous kinks throughout the device.Functional testing revealed the device ran within normal range without any errors or alarms; however, fluid did leak from the shaft.The shaft was microscopically inspected and a hole in the shaft was revealed 3.8cm distal of the strain relief.Inspection of the remainder of the device presented no other damage or irregularities.
 
Additional Manufacturer Narrative
Date of event was approximated as no event date was reported.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7911064
Report Number2134265-2018-61293
Device Sequence Number11278614
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2020
Device Model Number45032
Device Catalogue Number45032
Device Lot Number0022420495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2018
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1